# SDR ASAA2020011431846

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 50,916 hours, 15,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8856
- Condition: Intermittent
- Location: Ac Bay
- Part time: 50,463 hours, 14,979 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATED ON TAXI OUT WHEN PUSHING MASTER CAUTION RECALL. EXTINGUISHED WITH MASTER CAUTION (PUSH TO RESET). GROUNDED - YES. REMOVED AND REPLACED RT TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002 AND LEAK CHECK GOOD.
